# SDR HNAA2020062900176

- Difficulty date: June 18, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 37,060 hours, 32,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE FUSELAGE FRAME 77 HAS POSSIBLE SKIN CRACKS AROUND 3 FASTENERS.  REPAIRED THE FUSELAGE EXTERNAL SKIN AT FR 77 STGR 3L AND 6L IAW SRM 53-32-01 RE ITEM 9.
